# SDR SWAA2025090310096

- Difficulty date: August 31, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N8550Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63579
- Aircraft time: 25,569 hours, 13,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 EMERGENCY LIGHTS INOP.   R&R R1 EMERGENCY BATTERY PACK. REF AMM 33-51-06. OPS CHECK GOOD.
